Skip to Main content Skip to Navigation
Journal articles

Robustness-based approach for fuzzy multi-objective problems

Oumayma Bahri 1 El-Ghazali Talbi 2, 3 
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-03339893
Contributor : TALBI El-Ghazali Connect in order to contact the contributor
Submitted on : Thursday, September 9, 2021 - 5:15:33 PM
Last modification on : Friday, July 8, 2022 - 10:09:41 AM

Identifiers

Citation

Oumayma Bahri, El-Ghazali Talbi. Robustness-based approach for fuzzy multi-objective problems. Annals of Operations Research, Springer Verlag, 2021, 296 (1-2), pp.707-733. ⟨10.1007/s10479-020-03567-y⟩. ⟨hal-03339893⟩

Share

Metrics

Record views

19